MathSciNet Relay Station
MathSciNet bibliographic data
MR516607 (80e:55012) 55P10 (18G30 55U05)
Latch, Dana May; Thomason, Robert W.; Wilson, W. Stephen Simplicial sets from categories. Math. Z. 164 (1979), no. 3, 195–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement